Bulletin of the American Mathematical Society

On the orderly listing of substitutions

D. N. Lehmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 13, Number 2 (1906), 81-84.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183419086

Mathematical Reviews number (MathSciNet)
MR1558404

Zentralblatt MATH identifier
37.0166.01

Citation

Lehmer, D. N. On the orderly listing of substitutions. Bull. Amer. Math. Soc. 13 (1906), no. 2, 81--84. https://projecteuclid.org/euclid.bams/1183419086


Export citation